# SDR 96UAL900517

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: 9131B506
- Condition: Failed
- Location: Ground Cooling
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RIGHT PACK OVER TEMPERATURE ON GROUND, SMOKE IN THE CABIN.  ACFT RETURNED TO GATE.  *S/D*  REPLACED GROUND COOLING FAN AND COOLING FAN RELAY.
